MathSciNet Relay Station
MathSciNet bibliographic data
MR1704989 (2001b:35216) 35L70 (35B33)
Nakamura, M.; Ozawa, T. Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth. Math. Z. 231 (1999), no. 3, 479–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement